# SDR AALA2020070879009

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 66,307 hours, 29,770 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT CENTER FUEL PUMP INOP. REMOVED AND REPLACED FUEL PUMP PRESSURE SWITCH PER AMM TASK 28-21-15-400, OPERATIONAL CHECK AND LEAK CHECK GOOD.
